| Model Number |
383059 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right atrial (ra) and right ventricular (rv) leads exhibited high impedance warnings.Both leads were explanted and replaced with a leadless implantable pulse generator (ipg). no patient complications have been reported as a result of this event.